# SDR USAA2009050791113

- Difficulty date: May 5, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 62,610 hours, 28,262 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664105
- Part serial: C0041
- Condition: Defective
- Location: L1 Door
- Part time: 58,068 hours, 25,629 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 117 - PHX - EMERGENCY EGRESS SYSTEM - CANNOT INSERT LOCKOUT PIN ON L1 DOOR SLIDE.  MAINTENANCE REMOVED AND REPLACED THE L1 DOOR SLIDE.
